<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-437.rss">
<title>Volume 7, Issue 3 (2011) | Journal of Mathematics and Statistics</title>
<description>Volume 7, Issue 3 (2011) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/437</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.165.168"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.169.176"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.177.183"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.184.186"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.187.197"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.198.206"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.207.215"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.216.221"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.222.226"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.227.229"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.230.238"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.239.248"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.249.254"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2011.165.168">
    <title><![CDATA[A New Cryptosystem Based on Factoring and Discrete Logarithm Problems]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.165.168</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.165.168">doi:10.3844/jmssp.2011.165.168</a></p>Problem statement: A cryptosystem allows a sender to send any confidential or private message using a receiver’s public key and later the receiver confirms the integrity of the received message usin...]]></content:encoded>
    <dc:title><![CDATA[A New Cryptosystem Based on Factoring and Discrete Logarithm Problems]]></dc:title><dc:creator>E.S.  Ismail</dc:creator><dc:creator>M.S.N.  Hijazi</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.165.168</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-18; | doi:10.3844/jmssp.2011.165.168</dc:source>
    <dc:date>2011-07-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.165.168</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.165.168</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.169.176">
    <title><![CDATA[Reliability Equivalence Factors of a System with 2 Non-identical Mixed Lifetimes and Delayed Time]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.169.176</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.169.176">doi:10.3844/jmssp.2011.169.176</a></p>Problem statement: In reliability theory and operations research, there are many methods and techniques to improve the performance of a system. The aim of this study is to generalize reliability equiv...]]></content:encoded>
    <dc:title><![CDATA[Reliability Equivalence Factors of a System with 2 Non-identical Mixed Lifetimes and Delayed Time]]></dc:title><dc:creator>Abdelfattah  Mustafa</dc:creator><dc:creator>Adel A. El-Faheem</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.169.176</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-29; | doi:10.3844/jmssp.2011.169.176</dc:source>
    <dc:date>2011-07-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.169.176</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.169.176</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.177.183">
    <title><![CDATA[A Hybrid Approach based on Winter's Model and Weighted Fuzzy Time Series for Forecasting Trend and Seasonal Data]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.177.183</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.177.183">doi:10.3844/jmssp.2011.177.183</a></p>Problem statement: In the literature, the most studied of fuzzy time series for the purpose of forecasting is the first order fuzzy time series model. In this model, only the first lagged variable is ...]]></content:encoded>
    <dc:title><![CDATA[A Hybrid Approach based on Winter's Model and Weighted Fuzzy Time Series for Forecasting Trend and Seasonal Data]]></dc:title><dc:creator>  Suhartono</dc:creator><dc:creator>Muhammad Hisyam Lee</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.177.183</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-18; | doi:10.3844/jmssp.2011.177.183</dc:source>
    <dc:date>2011-07-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.177.183</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.177.183</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.184.186">
    <title><![CDATA[Distribution of Records Defined on Ordered Words Representing Lattice Paths]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.184.186</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.184.186">doi:10.3844/jmssp.2011.184.186</a></p>Problem statement: Let the sequence i1,i2,…,in, denoted by Snn be an increasing ordered word of length n taken from the set of the n positive integers S= {1,2,…,n}, m, n ∈N+, m≥n.. Approach: T...]]></content:encoded>
    <dc:title><![CDATA[Distribution of Records Defined on Ordered Words Representing Lattice Paths]]></dc:title><dc:creator>A. M. Alahmadi</dc:creator><dc:creator>E. A. Mahmoud</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.184.186</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-18; | doi:10.3844/jmssp.2011.184.186</dc:source>
    <dc:date>2011-07-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.184.186</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.184.186</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.187.197">
    <title><![CDATA[Establishing an Adaptive Production-Procurement System with Markov Chain Approach Associated with 3C Theory]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.187.197</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.187.197">doi:10.3844/jmssp.2011.187.197</a></p>Problem statement: In this study, we classify the imperfect situations that the unreliability of production and the defective products might be incurred from production process into eight independentl...]]></content:encoded>
    <dc:title><![CDATA[Establishing an Adaptive Production-Procurement System with Markov Chain Approach Associated with 3C Theory]]></dc:title><dc:creator>Chun-Ta  Lin</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.187.197</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-18; | doi:10.3844/jmssp.2011.187.197</dc:source>
    <dc:date>2011-07-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.187.197</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.187.197</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.198.206">
    <title><![CDATA[Microwave Assisted Bioethanol Production from Sago Starch by Co-Culturing of Ragi Tapai and Saccharomyces Cerevisiae]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.198.206</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.198.206">doi:10.3844/jmssp.2011.198.206</a></p>Problem statement: Environmental issues such as global warming and recent events throughout the world, including the shortage of petroleum crude oil, the sharp increase in the cost of oil and the poli...]]></content:encoded>
    <dc:title><![CDATA[Microwave Assisted Bioethanol Production from Sago Starch by Co-Culturing of Ragi Tapai and Saccharomyces Cerevisiae]]></dc:title><dc:creator>N.  Saifuddin</dc:creator><dc:creator>Refal  Hussain</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.198.206</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-18; | doi:10.3844/jmssp.2011.198.206</dc:source>
    <dc:date>2011-07-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.198.206</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.198.206</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.207.215">
    <title><![CDATA[Flows of Continuous-Time Dynamical Systems with No Periodic Orbit as an Equivalence Class under Topological Conjugacy Relation]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.207.215</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.207.215">doi:10.3844/jmssp.2011.207.215</a></p>Problem statement: Flows of continuous-time dynamical systems with the same number of equilibrium points and trajectories, and which has no periodic orbit form an equivalence class under the topologic...]]></content:encoded>
    <dc:title><![CDATA[Flows of Continuous-Time Dynamical Systems with No Periodic Orbit as an Equivalence Class under Topological Conjugacy Relation]]></dc:title><dc:creator>Tahir  Ahmad</dc:creator><dc:creator>Tan Lit Ken</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.207.215</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-18; | doi:10.3844/jmssp.2011.207.215</dc:source>
    <dc:date>2011-07-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.207.215</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.207.215</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.216.221">
    <title><![CDATA[Optimizing Empty Containers Distribution among Ports]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.216.221</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.216.221">doi:10.3844/jmssp.2011.216.221</a></p>Problem statement: Empty containers are an essential part of the logistics of the movement, repositioning and distribution of containers. Optimizing the allocation and transportation of empty containe...]]></content:encoded>
    <dc:title><![CDATA[Optimizing Empty Containers Distribution among Ports]]></dc:title><dc:creator>Mohammed A. Hajeeh</dc:creator><dc:creator>Weam  Behbehani</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.216.221</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-18; | doi:10.3844/jmssp.2011.216.221</dc:source>
    <dc:date>2011-07-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.216.221</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.216.221</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.222.226">
    <title><![CDATA[Effect of Activation Energies on Thermal Explosion in the Interior of the Earth]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.222.226</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.222.226">doi:10.3844/jmssp.2011.222.226</a></p>Problem statement: Literatures have shown that thermal processes in the interior of the
earth and the classical thermal explosion are analogous and that combustion processes are characterized
by ign...]]></content:encoded>
    <dc:title><![CDATA[Effect of Activation Energies on Thermal Explosion in the Interior of the Earth]]></dc:title><dc:creator>Amos Oladele Popoola</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.222.226</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-27; | doi:10.3844/jmssp.2011.222.226</dc:source>
    <dc:date>2011-07-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.222.226</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.222.226</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.227.229">
    <title><![CDATA[Inversion of Covariance Matrix for High Dimension Data]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.227.229</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.227.229">doi:10.3844/jmssp.2011.227.229</a></p>Problem statement: In the testing statistic problem for the mean vector of independent and
identically distributed multivariate normal random vectors with unknown covariance matrix when the
data has...]]></content:encoded>
    <dc:title><![CDATA[Inversion of Covariance Matrix for High Dimension Data]]></dc:title><dc:creator>Samruam  Chongcharoen</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.227.229</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-27; | doi:10.3844/jmssp.2011.227.229</dc:source>
    <dc:date>2011-07-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.227.229</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.227.229</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.230.238">
    <title><![CDATA[An Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion Model]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.230.238</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.230.238">doi:10.3844/jmssp.2011.230.238</a></p>Problem statement: We presented option pricing when the stock prices follows a jumpdiffusion
model and their stochastic volatility follows a fractional stochastic volatility model. This
proposed mod...]]></content:encoded>
    <dc:title><![CDATA[An Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion Model]]></dc:title><dc:creator>P.  Sattayatham</dc:creator><dc:creator>A.  Intarasit</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.230.238</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-27; | doi:10.3844/jmssp.2011.230.238</dc:source>
    <dc:date>2011-07-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.230.238</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.230.238</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.239.248">
    <title><![CDATA[Application of Theories of Complexity and Chaos to Economic Misgovernance]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.239.248</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.239.248">doi:10.3844/jmssp.2011.239.248</a></p>Problem statement: In this study we develop a comprehensive model involving local taxes,
intergovernmental transfers and bureaucratic corruption to characterize a fiscal equilibrium in order to
expl...]]></content:encoded>
    <dc:title><![CDATA[Application of Theories of Complexity and Chaos to Economic Misgovernance]]></dc:title><dc:creator>Partha  Gangopadhyay</dc:creator><dc:creator>Nasser  Elkanj</dc:creator><dc:creator>Mustafa A. Rahman</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.239.248</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-27; | doi:10.3844/jmssp.2011.239.248</dc:source>
    <dc:date>2011-07-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.239.248</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.239.248</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.249.254">
    <title><![CDATA[A New Perturbative Approach in Nonlinear Singularity Analysis]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.249.254</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 July 2011; <a href="https://thescipub.com/jmss/jmssp.2011.249.254">doi:10.3844/jmssp.2011.249.254</a></p>Problem statement: The study is devoted to the “mirror” method which enables one to study the integrability of nonlinear differential equations. Approach: A perturbative extension of the mirror me...]]></content:encoded>
    <dc:title><![CDATA[A New Perturbative Approach in Nonlinear Singularity Analysis]]></dc:title><dc:creator>Tat-Leung  Yee</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.249.254</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-07-29; | doi:10.3844/jmssp.2011.249.254</dc:source>
    <dc:date>2011-07-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.249.254</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.249.254</prism:url>
    </item></rdf:RDF>